# SDR RAIA201502040001

- Difficulty date: February 4, 2015
- Submitted: February 7, 2015
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 35,158 hours, 31,489 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099L021100
- Part serial: 08802151
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CABIN RATE INVALID AND YELLOW DASHED, CABIN ALTITUDE CLIMBED 10K FT, RETURNED TO DEPARTURE.  MAINTENANCE REPLACED PNEUMATIC OUTFLOW VALVE, OPS CHECKED GOOD.
